# SDR 08FDEA00988

- Difficulty date: March 17, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA38653
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL NR 187 CF REQUIRES FABRICATION PER SRZ 25-011.  FABRICATED NEW FLOOR PANEL NR 187 CF.  LOCATED HOLES;  POTTED EDGES;  COMPLETED CURE; SANDED EDGE POTTING AND INSTALLED INSERTS.  FABRICATED TOP SHEET; LAYED UP UNDER A VAC BAG;  COMPLETED CURE; COUNTER SUNK HOLES AND APPLIED NON-SKID IAW SRZ 25-005; REV F AND 25-011; REV C.
